# SDR IPXA11169725

- Difficulty date: October 5, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 12,934 hours, 8,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING INBD FLAP INBD BULLNOSE CHAFED.  REPAIRED RT WING INBD FLAP INBD BULLNOSE BETWEEN RIBS 1 AND 2 REF STA,  SA, EA 300-5750-01-A3511 AND EO A300-5750-44656-A.
